Jump to content

Stella the diver

Member Since 10 Apr 2013
Offline Last Active Sep 25 2014 09:05 PM

Topics I've Started

Doxycycline Vs. Minocycline And Sun Sensitivity?

16 June 2014 - 12:12 PM

Hello,

I've been on minocycline and I've never had a sunburn while on it. Now  I'm going on Doxycycline instead  because I'm going to travel (since it protects against malaria too). 

So my question is if I never got sunburnt while on minocycline, does that mean I won't either on Doxy? 

 


Travelling : Backpacking Essentials?

10 May 2014 - 09:38 AM

I'm going to backpack throughout Asia for two months, mostly doing it overland (bus, train), so it's going to be hard to wash my face at the correct time (or even not being able to wash it at all)  seeing as washrooms won't always be at my reach when I'm on the go, like on board of a bus. I was thinking of bringing with me those facial wipes/makeup remover towelettes. I know some people are against those, but I'll only use it exceptionally. Does anyone recommend any brand in particular (that doesn't irritate skin, etc.)?


What's A Good Probiotic?

17 April 2014 - 08:43 PM

I've been on antibiotic (Minocycline) for almost 4 months now. Since it's killing the good bacteria in my gut, what probiotic do you recommend to restore its balance?  I used to take Bio-K in the past, I was thinking of going back to that.

 

I'm also planning to travel throughout south-east asia this summer, and I guess I'll be more prone to food poisoning because of the antibiotic (which is something I'm very paranoid about) . Can taking probiotics ahead of time and every day help prevent that? I'll also be careful when making eating choices anyway, but you never know.

 

Thanks

 

 


On Minocycline And Gagging In The Morning?

01 April 2014 - 04:52 AM

Hello,

I've been taking Minocycline for about 4 months now, and I've been gagging every morning. I've noticed that I always get some kind of saliva buildup in the back of my throat when I wake up. It feels like I want to vomit, but not really. It's just the saliva down my throat that I need to clear out.  It makes my brushing my teeth an uncomfortable task.

 

Now, I always take a pill in the afternoon and  I try to take it with a meal as much as possible, sometimes I'm occupied and it's  "impossible" to take a meal. I also know that I have to drink a lot of water when on it, but I don't always do that.  Most of the time (not all the time), I get the usual nausea and dizziness after taking it.

 

How can I stop the gagging? I've read that for certain people (not Minocycline users) that it's because of acid reflux. I guess that this antibiotic is causing me a digestive system irritation which is causing this?

 

 

 

 

 


Concealing Dark Brown Marks Left By Acne?

04 March 2014 - 12:05 PM

Does green concealer work for those kinds of marks?

 

I really don't know what to do...whenever I put foundation , the brown marks still show through since they're so dark almost kind of black .I've tried Make Up Forever's Full Cover concealer but it's not the right shade and it comes up orange on my skin.

 

:( so tired of this crap aka my face